I went for my physicals today and my physician administered a dTAp/whooping cough combination vaccine to me. Later I also went for my ortho checkup (suffering from very bad should pain for weeks). My ortho physician has given me a predisone dosage for 10 mg tablets, total 14 tablets, tapering dosage.
I have heard prednisone lowers the immune system, can I start it so soon after taking my vaccination. Hoping to cure my shoulder pain but dont want to end up having whooping cough... or something worse...
If you have recently been vaccinated with tetanus toxoid, your doctor may choose to postpone treatment with predniSONE for a couple of weeks. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. HI PAROMITA THIS IS COPY AND PASTE FROM WEB MD i would wait until you talk to the dr or 2 weeks or as you can see you would maybe get no benifit of the vacine or call your doctor monday... inless they are in on saturday friend chuck1957 medically retired pharmacy technician cpht oregon.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.